Full Text: PDF
Volume 3, Issue 1, 30 April 2021, Pages 109-115
Abstract. Recently, we established the convergence of iterates of nonlinear contractive self-mappings of a not necessarily bounded closed subset of a Banach space. In this paper, we extend this result to a larger class of mappings. We also construct an example, which demonstrates that this new class is indeed larger than the analogous classes of mappings, which were studied in the literature.
How to Cite this Article:
Simeon Reich, Alexander J. Zaslavski, Convergence of iterates of nonlinear contractive mappings, Appl. Set-Valued Anal. Optim. 3 (2021), 109-115.